# SDR WTAA980047

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120216
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922AA2YA6PZ722
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FAT - GEAR WOULD NOT RETRACT ALONG WITH NOSE RED INTRANSIT LIGHTS.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE SWAPPED PROXIMITY SENSORS AND DEFERRED PER MEL 32-60-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY REPLACING NOSE LANDING GEAR 'A' UPLOCK PROXIMITY SENSOR.  OPERATIONAL CHECK SATISFACTORY.  (M)
